Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

5 Bumps

after abortion... tmi?

i had an abortion on may 19th, i didnt bleed very much after, just very lightly for a day or 2. its exactly 7 weeks later and i got my 1st period and idk whats wrong wit me. im bleeding heavy. like through a tampon in 1 hour. its very painful. for my follow up they said everything was ok but ive never had a period like this. i know y'all aint dr.'s but whats wrong wit me?

 
nmgirl87

Asked by nmgirl87 at 3:04 PM on Jul. 7, 2010 in Health

Level 8 (213 Credits)
This question is closed.
Answers (25)
  • Ok, seriously? She's worried about something and is asking for help.

    If you don't agree with abortion, then fine, don't agree with it. Don't answer the question.
    Being rude or cruel to her isn't going to help her. You think abortion shows a lack of compassion? Well I think y'all are showing a lack of compassion right now.

    If you don't have anything nice or constructive to say, then don't say anything at all.
    Laila-May

    Answer by Laila-May at 3:14 PM on Jul. 7, 2010

  • Does it matter why stacey?


     I just googled your problem and it seems that it's normal to have a heavy period the first time after the procedure. If you're worried though, you can contact your doctor or even the place you had the abortion and seek advice.

    IhartU

    Answer by IhartU at 3:10 PM on Jul. 7, 2010

  • You shouldnt have to answer why you had an abortion...

    However, call you doctor again and let them know you are still concerened or get a second opinion.

    http://www.afterabortion.com/physical.html
    SupriseImPregy

    Answer by SupriseImPregy at 3:10 PM on Jul. 7, 2010

  • I've never had one and don't know too much about it but normally you're told to worry if you're soaking through two pads and hour.

    If you're really concerned then I would call a doctor and ask if it's something to worry about.
    I would imagine that your first period, post abortion would be heavy. Your body is going through massive changes in hormone levels and is readjusting to the way it was before you were pregnant.

    Keep in mind that an abortion is an invasive procedure that will effect your body for some time. All women are different and heal at different rates.
    Like I said though, if you're feeling really concerned or dizzy or ill at all then call your doctor.
    Laila-May

    Answer by Laila-May at 3:11 PM on Jul. 7, 2010

  • i would think heavy periods after an abortion would be normal. they are after you have a baby. maybe try calling your doctor.
    jennifer588

    Answer by jennifer588 at 3:21 PM on Jul. 7, 2010

  • staceynoel - that does not answer her question nor does it effect why this is happening to her. The WHY does not matter!

    Anonymous

    Answer by Anonymous at 3:11 PM on Jul. 7, 2010

  • To the moms who come in here swinging ~ obviously this question wasn't meant for you, so STFU.

    To the OP ~ call your doctor if you're concerned. I think a heavy, crampy period is normal... abortion throws off your cycle anyway, so being late isn't necessarily an issue. It might be the combo of being late + the abortion that's made your period hell. In any case, a call to the doctor won't hurt... if anything, it'll put your mind at ease.
    hisemma

    Answer by hisemma at 5:23 PM on Jul. 7, 2010

  • Having abortions and giving up parental rights... sounds like you and your man are meant for each other. You probably are going to have worse cycles now because even after child birth cycles can change and get worse or better... but they usually get worse.
    Memigen

    Answer by Memigen at 3:10 PM on Jul. 7, 2010

  • Whats wrong with you people?  You cant control other peoples choice. 


    Why don't people just keep quiet if they don't have any productive to add?

    SupriseImPregy

    Answer by SupriseImPregy at 3:12 PM on Jul. 7, 2010

  • SuprideImPregy... its this little thing called freedom of speech
    Memigen

    Answer by Memigen at 3:13 PM on Jul. 7, 2010